# SDR AT9900245

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE GIRT BAR ATTACH FITTING AT BS 312 LBL 52.5 CORRODED.  REMOVED CORROSION, FABRICATED REPAIR ANGLE, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW B737 51-40-4, 51-10-2, 51-30-2 AND 51-20-11.
